Newton's method for first-order stochastic functional partial differential equations

Monika Wrzosek

Abstract

n/a
Author Monika Wrzosek IM
Monika Wrzosek,,
- Institute of Mathematics
Journal seriesCommentationes Mathematicae, ISSN 2080-1211
Issue year2014
Vol54
No1
Pages51-64
Keywords in Englishstochastic functional partial differential equations
Languageen angielski
Score (nominal)9
ScoreMinisterial score = 7.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 9.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back